# SDR 20001113SH003

- Difficulty date: October 14, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N97AN
- Make and model: Lear 35A
- Aircraft serial: 373
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301320870
- Condition: Failed
- Location: Lt Mlg
- Part time: 223 hours
- Component: Tire, Goodyearaero
- Component part number: 301320870
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF ROLL, BOTH LEFT MAIN GEAR TIRES FAILED CAUSING DAMAGE TO BOTH LEFT MAIN WHEELS, BRAKES, AND OUTBOARD GEAR DOOR.  BOTH TIRES WERE SHREDDED TO THE POINT THAT MADE ANY INSPECTION OF THE TIRES IMPOSSIBLE.  (X)
